# SDR ABXA9701717

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 576958975
- Condition: Cracked
- Location: Ws 6.225
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING L/E AT STA XOLDI 6.225, THE UPPER ATTACH CLIP IS CRACKED IN HALF.  FABRICATED AND INSTALLED CLIP IAW DWG 5769589 AND DC-8 SRM 51-1-20 AND 51-1-8.
